# SDR WVER2017012191504

- Difficulty date: January 21, 2017
- Submitted: January 21, 2017
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 31,856 hours, 26,034 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67031876
- Condition: Gouged
- Location: Fuselage
- Part time: 31,856 hours, 26,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE GOUGED ON AIRCRAFT SIDE OF HINGE.
